Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on topological properties of normed linear spaces


Author: V. L. Klee
Journal: Proc. Amer. Math. Soc. 7 (1956), 673-674
MSC: Primary 46.2X
MathSciNet review: 0078661
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0078661-2
PII: S 0002-9939(1956)0078661-2
Article copyright: © Copyright 1956 American Mathematical Society